# SDR DALA2014100605475

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 82,651 hours, 34,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN AT BS 721 S24R.  REPAIRED IAW SRM 53-00-01.
